# SDR 95ZZZX2091

- Difficulty date: March 29, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N390AL
- Make and model: Bell 214ST
- Aircraft serial: 28198
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Bearing
- Part number: 214040606005
- Condition: Fractured
- Location: Outer Race
- Part time: 3,223 hours
- Component: 214040600107
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE HANGER ASSY WAS REMOVED TO LUBRICATE FLEX-COUPLINGS.  HANGER BEARING FELT ROUGH WHEN ROTATED BY HAND WITH HANGER ASSY REMOVED.  OUTER RACE OF BEARING WAS FOUND FRACTURED WHEN REMOVED FROM THE HOUSING.  CAUSE UNKNOWN.
